Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Semilinear evolution equations in Banach spaces with application to parabolic partial differential equations


Author: Samuel M. Rankin
Journal: Trans. Amer. Math. Soc. 336 (1993), 523-535
MSC: Primary 34G20; Secondary 35K55, 47H20
MathSciNet review: 1052911
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theory for a class of semilinear evolution equations in Banach spaces is developed which when applied to certain parabolic partial differential equations with nonlinear terms in divergence form gives strong solutions even for nondifferentiable data.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34G20, 35K55, 47H20

Retrieve articles in all journals with MSC: 34G20, 35K55, 47H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1052911-5
PII: S 0002-9947(1993)1052911-5
Keywords: Banach spaces, semigroup of operators, fractional powers of closed unbounded operators
Article copyright: © Copyright 1993 American Mathematical Society